Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 489849, 18 pages
http://dx.doi.org/10.1155/2012/489849
Research Article

Analytical and Semi-Analytical Treatment of the Satellite Motion in a Resisting Medium

1Department of Applied Mathematics, Faculty of Applied Science, Taibah University, Al-Madina-Al Munawwarah, Saudi Arabia
2Department of Mathematics, Faculty of Science, Tanta University, Tanta, Egypt
3Department of Mathematics, Faculty of Science, Taibah University, Al-Madina-Al Munwwarah, Saudi Arabia
4Department of Astronomy, Faculty of Science, Cairo University, Cairo 12613, Egypt

Received 11 August 2011; Revised 8 October 2011; Accepted 17 October 2011

Academic Editor: Pablo González-Vera

Copyright © 2012 S. E. Abd El-Bar and F. A. Abd El-Salam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. E. Abd El-Bar and F. A. Abd El-Salam, “Analytical and Semi-Analytical Treatment of the Satellite Motion in a Resisting Medium,” Journal of Applied Mathematics, vol. 2012, Article ID 489849, 18 pages, 2012. https://doi.org/10.1155/2012/489849.